JournalsprimsVol. 30, No. 1pp. 89–95

Generalised Mean Averaging Interpolation by Discrete Cubic Splines

  • Manjulata Shrivastava

    R.D. University, Jabalpur, India
Generalised Mean Averaging Interpolation by Discrete Cubic Splines cover
Download PDF

Abstract

The aim of this work is to introduce for a discrete function, certain discrete integrals which may reduce in particular to usual Riemann Stieltjes integrals. We name them as Discrete Stieltjes integrals. The existence and convergence of a discrete cubic interpolatory spline whose discrete Stieltjes integrals between consecutive meshpoints match with the corresponding integrals of a given periodic discrete function, are studied.

Cite this article

Manjulata Shrivastava, Generalised Mean Averaging Interpolation by Discrete Cubic Splines. Publ. Res. Inst. Math. Sci. 30 (1994), no. 1, pp. 89–95

DOI 10.2977/PRIMS/1195166276